# SDR DHL9671525D

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSELAGE EXTERNAL SKIN DENTED STA 600 RIGHT STR 21 TO STR 24.   CUT OUT DAMAGED AREA AND INSTALLED DOUBLERS PER SRM 53-10-3, 2 INCHES BY 4 INCHES.
